본문 바로가기
KERD
논문KCI 등재

SOLUTIONS FOR QUADRATIC TRINOMIAL PARTIAL DIFFERENTIAL-DIFFERENCE EQUATIONS IN Cn

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we utilize Nevanlinna theory to study the existence and forms of solutions for quadratic trinomial complex partial differential-difference equations of the form $ aF^2+2\omega FG+bG^2=\exp(g) $, where $ ab\neq 0, \omega\in\mathbb{C} $ with $ \omega^2\neq 0, ab $ and $g$ is a polynomial in $\mathbb{C}^n$. In order to achieve a comprehensive and thorough analysis, we study the characteristics of solutions in two specific cases: one when $ \omega^2\neq 0, ab $ and the other when $ \omega=0 $. Because polynomials in several complex variables may exhibit periodic behavior, a property that differs from polynomials in single complex variables, our study of finding solutions of equations in $\mathbb{C}^n$ is significant. The main results of the paper improved several known results in $\mathbb{C}^n$ for $n\geq 2$. Additionally, the corollaries generalize results of Xu \emph{et al.} [Rocky Mountain J. Math. \textbf{52}(6) (2022), 2169--2187] for trinomial equations with arbitrary coefficients in $\mathbb{C}^n$. Finally, we provide examples that endorse the validity of the conclusions drawn from the main results and their related remarks.

Abstract

In this paper, we utilize Nevanlinna theory to study the existence and forms of solutions for quadratic trinomial complex partial differential-difference equations of the form $ aF^2+2\omega FG+bG^2=\exp(g) $, where $ ab\neq 0, \omega\in\mathbb{C} $ with $ \omega^2\neq 0, ab $ and $g$ is a polynomial in $\mathbb{C}^n$. In order to achieve a comprehensive and thorough analysis, we study the characteristics of solutions in two specific cases: one when $ \omega^2\neq 0, ab $ and the other when $ \omega=0 $. Because polynomials in several complex variables may exhibit periodic behavior, a property that differs from polynomials in single complex variables, our study of finding solutions of equations in $\mathbb{C}^n$ is significant. The main results of the paper improved several known results in $\mathbb{C}^n$ for $n\geq 2$. Additionally, the corollaries generalize results of Xu \emph{et al.} [Rocky Mountain J. Math. \textbf{52}(6) (2022), 2169--2187] for trinomial equations with arbitrary coefficients in $\mathbb{C}^n$. Finally, we provide examples that endorse the validity of the conclusions drawn from the main results and their related remarks.

참고문헌 (43)

  1. M. B. Ahamed, "Transcendental solutions of Fermat-type functional equations in Cn", Anal. Math. Phys, 13 (2023)
  2. I. N. Baker, "On a class of meromorphic functions", Proc. Amer. Math. Soc, 17, pp.819~822 (1966)[DOI]
  3. A. Banerjee, "On entire solutions of different variants of Fermat-type partial delay differential equations in several complex variables", Rocky Mountain J. Math (2023)
  4. T. -B. Cao, "Difference analogues of the second main theorem for meromorphic functions in several complex variables", Math. Nachr, 287(5-6), pp.530~545 (2014)[DOI]
  5. T.-B. Cao, "Logarithmic difference lemma in several complex variables and partial difference equations", Ann. Mat. Pura Appl, 199(2), pp.767~794 (2020)[DOI]
  6. W. Chen, "On entire solutions to eikonal-type equations", J. Math. Anal. Appl, 506(1), pp.10~ (2022)[DOI]
  7. W. Chen, "On solutions to some nonlinear difference and differential equations", J. Korean Math. Soc, 53(4), pp.835~846 (2016)[DOI]
  8. R. Courant, "Methods of Mathematical Physics Vol. II" (1962), John Wiley & Sons, Inc
  9. P. R. Garabedian, "Partial Differential Equations" (1964), John Wiley & Sons, Inc
  10. M. L. Green, "Some Picard theorems for holomorphic maps to algebraic varieties", Amer. J. Math, 97, pp.43~75 (1975)[DOI]
  11. F. Gross, "On the equation fn + gn = 1", Bull. Amer. Math. Soc, 72, pp.86~88 (1966)[DOI]
  12. G. G. Gundersen, "Research questions on meromorphic functions and complex differential equations", Comput. Methods Funct. Theory, 17(2), pp.195~209 (2017)[DOI]
  13. G. G. Gundersen, "The strength of Cartan’s version of Nevanlinna theory", Bull. London Math. Soc, 36(4), pp.433~454 (2004)[DOI]
  14. G. G. Gundersen, "Restrictions on meromorphic solutions of Fermat type equations", Proc. Edinb. Math. Soc, 63(3), pp.654~665 (2020)[DOI]
  15. Q. Han, "On the equation fn(z) + gn(z) = eαz+β", J. Contemp. Math. Anal, 54(2), pp.98~102 (2019)
  16. W. K. Hayman, "Meromorphic Functions, Oxford Mathematical Monographs" (1964), Clarendon Press
  17. P.-C. Hu, "Advances in Complex Analysis and its Applications" (2003), Kluwer Acad. Publ
  18. D. Khavinson, "A note on entire solutions of the eiconal equation", Amer. Math. Monthly, 102(2), pp.159~161 (1995)[DOI]
  19. P. Kiernan, "Hyperbolic submanifolds of complex projective space", Proc. Amer. Math. Soc, 22, pp.603~606 (1969)[DOI]
  20. B. Q. Li, "On entire solutions of Fermat type partial differential equations", Internat. J. Math, 15(5), pp.473~485 (2004)[DOI]
  21. B. Q. Li, "Entire solutions of certain partial differential equations and factorization of partial derivatives", Trans. Amer. Math. Soc, 357(8), pp.3169~3177 (2005)[DOI]
  22. B. Q. Li, "Entire solutions of(uz1)m +(uz2)n = eg", Nagoya Math. J, 178, pp.151~162 (2005)[DOI]
  23. B. Q. Li, "On certain functional and partial differential equations", Forum Math, 17(1), pp.77~86 (2005)[DOI]
  24. B. Q. Li, "Entire solutions of eiconal type equations", Arch. Math. (Basel), 89(4), pp.350~357 (2007)[DOI]
  25. B. Q. Li, "On meromorphic solutions of generalized Fermat equations", Internat. J. Math, 25(1), pp.8~ (2014)[DOI]
  26. K. Liu, "Entire solutions of Fermat type differential-difference equations", Arch. Math. (Basel), 99(2), pp.147~155 (2012)[DOI]
  27. S. Mandal, "Characterizations of finite order solutions of circular type partial differential-difference equations in Cn", Complex Anal. Oper. Theory, 18(4), pp.24~ (2024)[DOI]
  28. P. Montel, "Lecons sur les Familles Nomales de Fonctions Analytiques et Leurs Applications", pp.135~136 (1927), Gauthier-Viuars
  29. G. Polya, "On an integral function of an integral function", J. London Math. Soc, 1(1), pp.12~15 (1926)[DOI]
  30. L. I. Ronkin, "Introduction to the Theory of Entire Functions of Several Variables (Russian), Izdat" (1971), Nauka
  31. E. G. Saleeby, "Entire and meromorphic solutions of Fermat type partial differential equations", Analysis(Munich), 19(4), pp.369~376 (1999)[DOI]
  32. E. G. Saleeby, "On complex analytic solutions of certain trinomial functional and partial differential equations", Aequationes Math, 85(3), pp.553~562 (2013)[DOI]
  33. W. Stoll, "Holomorphic Functions of Finite Order in Several Complex Variables", Conference Board of the Mathematical Sciences Regional Conference Series in Mathematics, (21) (1974)
  34. J.-F. Tang, "The transcendental meromorphic solutions of a certain type of nonlinear differential equations", J. Math. Anal. Appl, 334(1), pp.517~527 (2007)[DOI]
  35. H. -Y. Xu, "The existence and forms of solutions for several systems of the Fermat-type difference-differential equations", Rocky Mountain J. Math, 51(3), pp.1107~1132 (2021)[DOI]
  36. L. Xu, "Solutions of complex Fermat-type partial difference and differentialdifference equations", Mediterr. J. Math, 15(6), pp.14~ (2018)[DOI]
  37. L. Xu, "Correction to : Solutions of complex Fermat-type partial difference and differential-difference equations", Mediterr. J. Math, 17(1), pp.4~ (2020)[DOI]
  38. H. Y. Xu, "Entire solutions for several systems of nonlinear difference and partial differential-difference equations of Fermat-type", J. Math. Anal. Appl, 483(2), pp.22~ (2020)[DOI]
  39. H. Y. Xu, "Transcendental entire solutions for several quadratic binomial and trinomial PDEs with constant coefficients", Anal. Math. Phys, 12(2), pp.21~ (2022)[DOI]
  40. H. Y. Xu, "Entire and meromorphic solutions for several Fermat type partial differential difference equations in C2", Rocky Mountain J. Math, 52(6), pp.2169~2187 (2022)[DOI]
  41. C. -C. Yang, "A generalization of a theorem of P. Montel on entire functions", Proc. Amer. Math. Soc, 26, pp.332~334 (1970)[DOI]
  42. C.-C. Yang, "On the transcendental solutions of a certain type of nonlinear differential equations", Arch. Math. (Basel), 82(5), pp.442~448 (2004)[DOI]
  43. Z. Ye, "A sharp form of Nevanlinna’s second main theorem of several complex variables", Math. Z, 222(1), pp.81~95 (1996)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (8건)